# SDR CA101001004

- Difficulty date: July 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 4,677 hours
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Condition: Spalled
- Location: Nr 5
- Component: Turbine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE CHIP LIGHT ACTIVATED, ACFT PERFORMED PRECAUTIONARY LANDING.  CHIP PLUG WAS INSPECTED, FOUND SIGNIFICANT BUT ALLOWABLE METAL ON BOTH PLUGS.  RETURNING TO BASE, CHIP LIGHT ILLUMINATED AGAIN JUST BEFORE LANDING.  SIGNIFICANT METAL FOUND AGAIN ON BOTH PLUGS.  COMPLETE ENGINE SENT IN FOR ANALYSIS/REPAIR.  FOUND NR 5 BRG SPALLED.
